Covering the cliques of a graph with vertices

Erdős, P. and Gallai, T. and Tuza, Zsolt (1992) Covering the cliques of a graph with vertices. DISCRETE MATHEMATICS, 108 (1-3). pp. 279-289.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/111

Update Item Update Item